Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Additive set functions on lattices of sets
HTML articles powered by AMS MathViewer

by Gene A. DeBoth PDF
Trans. Amer. Math. Soc. 178 (1973), 341-355 Request permission

Abstract:

This paper is concerned with properties of additive set functions defined on lattices of sets. Extensions of results of Brunk and Johansen, Darst, Johansen, and Uhl are obtained. Two fundamental approximation properties for lattices of sets (established in another paper) permit us to translate the setting and consider countably additive set functions defined on sigma lattices of sets. Thereby results for countably additive set functions defined on sigma lattices of sets are used to obtain alternate derivations and extensions of Darst’s results for additive set functions defined on lattices of sets, i.e., we consider the Radon-Nikodym derivative, conditional expectation, and martingale convergence for lattices of sets.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A15, 60G45
  • Retrieve articles in all journals with MSC: 28A15, 60G45
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 178 (1973), 341-355
  • MSC: Primary 28A15; Secondary 60G45
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0333109-X
  • MathSciNet review: 0333109